An incentive-compatible Condorcet jury theorem

Laslier, Jean-François and Weibull, Jörgen W. (2013) An incentive-compatible Condorcet jury theorem. Scandinavian Journal of Economics, 115 (1). pp. 84-108.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/29028
Item Type: Article
Language: English
Date: January 2013
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Mar 2016 11:27
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:29028
URI: http://publications.ut-capitole.fr/id/eprint/20102

Actions (login required)

View Item View Item